Discontinuation syndrome

Hello there! I was just wondering if there is anyone else out there at the moment who has withdrawn/is withdrawing from an antidepressant. It has been just over 8 weeks since I took my last dose of Sertraline - it was absolute hell being on the drug (it clearly did not suit me, but my doctor insisted I stayed on it - even though it continued to give me extreme anxiety/ panic attacks/insomnia and suicidal thoughts - which I had never had when I started the meds) and it is continuing to be absolute hell in this stage of the process. Is there any one who could help me with advice- as the doctors think that once you are off the antidepressant, everything in the garden should be rosy!!

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

oldestnewest

You may also like...